# SDR R61A201711060816

- Difficulty date: November 6, 2017
- Submitted: November 7, 2017
- Operation: Air carrier
- Aircraft: N743YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000660
- Aircraft time: 1,172 hours, 828 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Seat 8 Ab
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SEAT 8 AB, ABOUT 36 INCHES OF THE EMERGENCY LIGHT MISSING.  SECURED THE EMERGENCY LIGHT IAW AMM 25-00-00.
